MAUDE Adverse Event Report: ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (OUS); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID

ABBOTT DIAGNOSTICS SCARBOROUGH, INC. ID NOW COVID-19 TEST KIT 24T (OUS); REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Catalog Number 191-000
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event date is an approximation as the exact date was not reported.This report is being filed on an international product, list number: 193-000 that has a similar product distributed in the us, list number: 192-000.The investigation remains in progress.A supplemental report will be provided after completion or upon receipt of new information.
 
Event or Problem Description
The customer reported an unknown number of false negative results with the id now covid-19 assay test performed on an unknown date.Confirmation pcr testing (unknown platform) was performed and generated positive results.No additional patient information, including treatment and outcome, was provided.
 
Additional Manufacturer Narrative
B3: event date is an approximation as the exact date was not reported.This report is being filed on an international product, list number 193-000 that has a similar product distributed in the us, list number 192-000.The required intake information to enable further investigation, such as the kit's lot number, was not provided and an investigation was not able to be performed.Notwithstanding, a review of complaints' trend reveals that all lots within expiry dating are performing according to the statements made in the package insert.In conclusion, abbott diagnostics scarborough was unable to determine the exact root cause of the reported issues as no information was provided for investigation.H3 other text : single use ¿ device discarded.
 
Event or Problem Description

Brand Name
ID NOW COVID-19 TEST KIT 24T (OUS)
Common Device Name
REAGENTS, 2019-NOVEL CORONAVIRUS NUCLEIC ACID
Manufacturer (Section D)
ABBOTT DIAGNOSTICS SCARBOROUGH, INC.
10 southgate road
scarborough ME 04074
Manufacturer Contact
rachel blackwell
10 southgate road
scarborough, ME 04074
6613888803
MDR Report Key16597761
Report Number1221359-2023-00539
Device Sequence Number5310648
Product Code QJR
UDI-Device Identifier00811877010593
UDI-Public00811877010593
Combination Product (Y/N)N
Initial Reporter CountryDE
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number191-000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2023
Supplement Date Received by Manufacturer04/19/2023
Initial Report FDA Received Date03/23/2023
Supplement Report FDA Received Date05/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown